Nothing tastes good. I keep trying different things but no luck. Am currently on .5 dose and have been in ozempic 3 months.
Has Ozempic affected your ability to taste food?
Question posted by Michelle Collis on 9 July 2022
Last updated on 20 January 2024 (5 weeks ago) by bubby57
l have been using it for several months and in the last few months everything tastes weird but mostly to salty. i wonder if in can decrease the dose it it would help . I take the 2mg dose each week
It's unusual but it has been reported:
Uncommon (0.1% to 1%): Dysgeusia"
"Dysgeusia [dis-GYOO-zee-a] is a condition in which a foul, salty, rancid, or metallic taste sensation persists in the mouth."
Side effects usually wear off in a week or two or so. If it persists you should see your doctor.
Things taste weird! First week and hoping it will get better. Taste buds are really off.
Some side effects may occur that usually do not need medical attention. These side effects may go away during treatment as your body adjusts to the medicine. Also, your health care professional may be able to tell you about ways to prevent or reduce some of these side effects. Check with your health care professional if any of the following side effects continue or are bothersome or if you have any questions about them:
Bleeding, blistering, burning, coldness, discoloration of the skin, feeling of pressure, hives, infection, inflammation, itching, lumps, numbness, pain, rash, redness, scarring, soreness, stinging, swelling, tenderness, tingling, ulceration, or warmth at the injection site
"change in taste"
loss of taste
Other side effects not listed may also occur in some patients. If you notice any other effects, check with your health care professional.
Call your doctor for medical advice about side effects. You may report side effects to the FDA at 1-800-FDA-1088.
Source: Mayo Clinic
- Ozempic uses and safety info
- Ozempic prescribing info & package insert (for Health Professionals)
- Side effects of Ozempic (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.